# SDR FDEA201512033882

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1340, STRINGER 26R HAS CORROSION.  REMOVED CORROSION IAW SRM-51-10-02, REWORK AREA, FOUND OUT OF LIMITS IAW SRM-53-00-07-1 FIG 101 DETAIL II.  R & R FRAME AT STATION 1340 FROM STRINGER 24L - 24R IAW SRM-51-40-02 & DWG 146N1008 CAT A MAJOR REPAIR.
